Upper and lower nearly (I, J)-continuous multifunctions

Authors

  • E. Rosas Universidad de Oriente - Departamento de Matem´aticas
  • C. Carpintero Universidad de Oriente - Departamento de Matem´aticas
  • J. Moreno Corporaci´on Universitaria Remington - Facultad de Ciencias B´asicas e Ingenier´ıa

Keywords:

nearly (I, J)-continuous multifunctions, I-open set, I-closed set, lower nearly (I, J)-continuous multifunctions, upper almost nearly (I, J)-continuous multifunction

Abstract

In this paper the authors introduce and study upper and lower nearly (I, J)-continuous multifunctions.  Some characterizations and several properties concerning upper (lower) nearly (I, J)-continuous multifunctions are obtained.  The results improves many results in Literature.

Downloads

Published

2019-07-30

How to Cite

Rosas, E., Carpintero, C., & Moreno, J. (2019). Upper and lower nearly (I, J)-continuous multifunctions. Italian Journal of Pure and Applied Mathematics, 42, 756–765. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7192

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 16 17 18 19 20 21 22 23 24 > >> 

You may also start an advanced similarity search for this article.